# SDR SWAA2025121640842

- Difficulty date: November 30, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 29,918 hours, 14,994 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH R2 AND L2 DOOR ASSIST HANDLES (NOT THE LINER) ARE LOOSE.   SECURED BOTH R2 & L2 DOOR ASSIST HANDLES IAW AMM 25-21-25-420-801, STEP 3.B.(5).
